# SDR AALA201905239015

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 53,792 hours, 31,755 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0217XUU001A
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LANDING GEAR EXTENSION MALFUNCTION, ALL THE GEARS WOULD NOT COME DOWN. CREW PERFORMED MANUAL EXTENSION. AIRCRAFT LANDED WITHOUT INCIDENT AND NOT OVERWEIGHT. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING IAW TSM 32-31-00-810-808. REPLACED RELAY 62GA IAW ESPM 20-46-50. OPS CHECK WAS GOOD IAW 32-31-00-720-002.
